# SDR USAA020203

- Difficulty date: May 10, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 50,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH ANGLE CRACKED 4 INCHES, STATION 1373 BETWEEN STRINGER 30R AND 29R.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-10-02.  (M)
